# SDR DALA2016010400019

- Difficulty date: December 16, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 108,250 hours, 20,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT EMERGENCY EXTERIOR SPOT LIGHT APPEARS TO BE FULL OF WATER AT TIME OF INSPECTION.  MAINTENANCE CHECK AS FOR PROPER SEAL, RELAMPED AND SYSTEMS OPEATION IS NORMAL.
